MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL INSERTER / EXTRACTOR; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL INSERTER / EXTRACTOR; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the femoral impactor handle was broken.There was no reported patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.Visual examination of the returned product identified signs of use (tool marks), no visible damage to either spring, slight wear on the tip but is not broke/fractured.A functional test was performed on the returned product and confirmed that the instrument held during the test and the results were within specification.The device history record was reviewed and no discrepancies relevant to the reported event were found.No device problem was identified.The returned device showed no signs of fracture, and a functional test was performed which identified that the device functioned as intended.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMORAL INSERTER / EXTRACTOR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20445527
Report Number0001822565-2024-03262
Device Sequence Number12768957
Product Code MBH
UDI-Device Identifier00889024232860
UDI-Public(01)00889024232860(10)63871239
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509909200
Device Lot Number63871239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown